Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Getting tingly goosebump patches on upper thigh. Have hay fever. What could be causing this?

hello, i am getting tingly goosebump patches on my right upper thigh. they come and then go away a few minutes later. The first time it happened was after I took an antihistamine pill . I thought it was an alergic reaction so I stopped taking them. It has started happening again even though im not taking any pills, but I still have some hayfever. Im thinking it might have something to do with my body over producing histamine?
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi hay fever is one of the feature of atopic dermatitis.i think goosebump like lesions are called nutritional dermatitis or phrynoderma which is typical feature of atopic dermatitis. I think it has nothing to do with excessive histamine is only due to vitamin a deficiency..supplentation of vitamin a and application of steriod cream over the lesions can cure the condition
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor